Search Product Q&A

Looking for Answers about Equate Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct?

ACCESSORIES(Q:52364 A:89732)
APPLIANCES AND STORAGE(Q:28216 A:81237)
AUDIO VIDEO(Q:20126 A:39486)
BABY CARE(Q:5928 A:18134)
BABY GEAR(Q:10032 A:27172)
BABY NURSERY(Q:10657 A:23980)
BEAUTY(Q:13147 A:29575)
BED AND BATH(Q:15088 A:32948)
BIKES AND RIDE ONS(Q:18330 A:38747)
BOOKS(Q:2158 A:2352)
BOYS TOYS MUSIC AND GAMES(Q:7070 A:7469)
CAMERAS AND CAMCORDERS(Q:8291 A:14819)
COMPUTERS(Q:7663 A:14835)
FITNESS(Q:12463 A:33667)
FOOD(Q:16142 A:12634)
FURNITURE(Q:60741 A:146623)
GIRLS TOYS AND ACTIVITIES(Q:5068 A:13394)
HEALTH AND WELLNESS(Q:21180 A:32476)
DME(Q:8639 A:13954)
OTC(Q:4954 A:7014)
ALLERGY(Q:178 A:267)
ANALGESICS(Q:498 A:863)
COUGH COLD(Q:280 A:293)
DIABETIC SUPPLIES(Q:648 A:1165)
DIGESTIVE HEALTH(Q:672 A:1051)
EYE AND EAR CARE(Q:372 A:454)
FIRST AID AND ELASTICS(Q:1701 A:2080)
FOOT CARE(Q:454 A:680)
PHARMACY(Q:9 A:1)
VITAMINS(Q:6480 A:9481)
HOME DECOR(Q:21495 A:36956)
HOME IMPROVEMENT(Q:35464 A:56666)
HOUSEHOLD(Q:8474 A:12276)
JEWELRY(Q:12007 A:12405)
KIDS APPAREL(Q:1290 A:3450)
KITCHEN AND DINING(Q:33475 A:94353)
MENS APPAREL(Q:3543 A:9772)
MOVIES(Q:5633 A:9560)
MUSIC(Q:787 A:1018)
NON APPAREL(Q:5540 A:8111)
OFFICE SUPPLY AND CRAFTS(Q:19244 A:25213)
OUTDOOR LIVING(Q:30925 A:49734)
OUTDOOR PLAY(Q:12368 A:28149)
OUTDOOR SPORTS(Q:37117 A:66664)
PETS(Q:10656 A:19755)
PHOTO OUTLAB(Q:10 A:0)
PORTABLE ELECTRONICS(Q:9432 A:22092)
PRESCHOOL AND LEARNING(Q:3713 A:8461)
SEASONAL AND CELEBRATIONS(Q:7275 A:7197)
SPORTS EQUIPMENT(Q:7736 A:11484)
TIRES AND AUTOMOTIVE(Q:32937 A:31358)
TV(Q:8355 A:20992)
VIDEO GAMES(Q:8315 A:16549)
WIRELESS(Q:29225 A:44756)
WOMENS APPAREL(Q:7058 A:26116)
Most Recent Questions
Recent Question:
how does it compare to nasacort, is it a hystamine blocker?
Recent Question:
Is longterm use ok?77 years old,been taking 3tablets a day for about a year.Works well.
Recent Question:
Do I need to get this product over counter?

Customer Questions & Answers for
Equate Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct

Find relief no matter the season with Equate: Allergy Medication 25Mg Antihistamine Capsules. These Equate Capsules, 100 ct, offer temporary relief from the symptoms of upper respiratory allergies and hay fever. Equate: Allergy Relief Capsules have the same active ingredient as Benadryl to help with your indoor and outdoor allergy symptoms. Taking Equate Antihistamine Capsules can also help relieve some of the symptoms of the common cold.
Customer Questions & Answers:
17 Questions
 | 
37 Answers
Overall Rating:
4.818 out of 5
4.8
out of
5
Product Details

Questions & Answers for Equate Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct

Question

Is this product (Equate) effective in treating general body itching?

asked 3 years, 7 months ago
By
boomvang
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
5 answers
Answers
answer 1
Yes, I use this product to treat itching from heat rash as I have an allergy to Cortisone and find it works better. Also for rash and swelling caused by allergy to Asparagus (love too much to avoid). Also good as a sleeping aid (same ingredient, Diphenhydramine hc)l.
answered 9 months ago
By
OlFlguy
answer 2
It does help itching somewhat, depending upon how bad the itching is. Diphenhydramine hcl is an antihistamine. I have very sensitive skin and I can take this product.
answered 9 months ago
By
joydoctor
answer 3
yes, this is a generic antihistamine, much like benedryl. This product is given for itching & other allergic reactions from the enviornment, food or medications.
answered 2 years, 5 months ago
By
ahastie1
 - Boston, MA
answer 4
Not that I am aware of. I use it generally for sinus/allergy relief.
answered 2 years, 9 months ago
By
BC59
 - Cheyenne, WY
answer 5
According to the product labeling, the Equate Allergy Medication 25Mg Capsules Antihistamine temporarily relieves itchy, watery eyes associated with common colds, hay fever or other respiratory allergies.
answered 3 years, 6 months ago
By
RQuinones
Question

Does it make you drowsy?

asked 2 years, 3 months ago
By
SmartLadyShopper
 - New York
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
4 answers
Answers
answer 1
Yes it does as it's active ingredient, diphenhydramine hcl, is the same ingredient in many OTC sleeping aids.
answered 9 months ago
By
OlFlguy
answer 2
Yes, it makes you drowsy.
answered 9 months ago
By
joydoctor
answer 3
Yes. I've taken it at night. I take the non-drowsy during the day if I know I have to work. I don't switch back-and-forth between the two a lot though. I'm not sure if that would be a good idea or not.
answered 1 year, 11 months ago
By
Quorrah
answer 4
Drowsiness may occur when taking the Equate Allergy Medication 25Mg Capsules Antihistamine.
answered 2 years, 3 months ago
By
RQuinones
Question

Does this product contain asprin?

asked 1 year, 11 months ago
By
Kim
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
4 answers
Answers
answer 1
The label does not list aspirin as an active or inactive ingredient. Dated March 15, 2014.
answered 7 months ago
By
missmeech
answer 2
No, it does not contain aspirin.
answered 9 months ago
By
joydoctor
answer 3
I don't think so. I can't take aspirin regularly and I'm ok w/this.
answered 1 year, 11 months ago
By
Quorrah
answer 4
The Equate Allergy Medication 25mg Capsules Antihistamine does not contain aspirin.
answered 1 year, 11 months ago
By
RQuinones
Question

is this medicine gulten free

allergy relief antihistamine l00 ct
asked 11 months ago
By
donna
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
3 answers
Answers
answer 1
Donna: It does not say it is gluten free, but does not list gluten as an active or inactive ingredient. Perhaps the pharmacist can assist you, or you could call the "Questions" number listed on the bottle at 1-888-287-1915. Dated March 15, 2014.
answered 7 months ago
By
missmeech
answer 2
It says nothing about gluten on the bottle.
answered 9 months ago
By
joydoctor
answer 3
The Equate Allergy Medication Capsules are gluten free.
answered 10 months ago
By
RQuinones
Question

Does this product contain Gluten?

asked 4 years, 6 months ago
By
FormerTexasGal
 - Spokane, WA
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
2 answers
Answers
answer 1
The bottle says nothing about gluten on it.
answered 9 months ago
By
joydoctor
answer 2
At this time, this product does not contain gluten.
answered 4 years, 6 months ago
By
HelpPL
Question

Are there animal derived ingredients in this product, if so what animals?

asked 3 years, 11 months ago
By
an anonymous customer
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
2 answers
Answers
answer 1
Capsules are usually made from a gelatin-base which is derivated from biological matter. I wouldn't know if it's human, animal, whatever. I'm pretty sure it's from marrow.
answered 1 year, 11 months ago
By
Quorrah
answer 2
The gelatin used to make the capsules for the Equate Allergy Medication 25Mg Capsules Antihistamine, 100 Ct may be manufactured using pork or beef.
answered 3 years, 11 months ago
By
RQuinones
Question

What are the Inactive ingredients?

asked 4 years, 1 month ago
By
an anonymous customer
 - Bensalem, PA
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
2 answers
Answers
answer 1
The only inactive ingredient specified on the label is calcium, 20 mg. Dated March 15, 2014.
answered 7 months ago
By
missmeech
answer 2
The Inactive ingredients in the Equate Allergy Medication are black iron oxide,
D&C red #28, D&C red #33, FD&C blue #1, FD&C red #40, FD&C yellow #6, gelatin, lactose, magnesium stearate, methylparaben, polysorbate 80, pregelatinized starch, propylparaben, silicon
dioxide, sodium lauryl sulfate.
answered 4 years, 1 month ago
By
RQuinones
Question

Does this product contain any ingredients derived from linseed?

asked 3 years, 10 months ago
By
an anonymous customer
 - TX
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
2 answers
Answers
answer 1
The bottle says nothing on it about linseed.
answered 9 months ago
By
joydoctor
answer 2
The Equate Allergy Medication 25Mg Capsules Antihistamine, 100 Ct does not contain any ingredients derived from linseed.
answered 3 years, 9 months ago
By
RQuinones
Question

is this liver safe?

asked 7 months ago
By
geo
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
2 answers
Answers
answer 1
Yes, they are.
answered 6 months ago
By
CommunityAnswer
answer 2
There are a few warnings on the label, such as "Ask you doctor before use if you have: glaucoma; trouble urinating due to enlarged prostate gland; a breathing problem such as emphysema or chronic bronchitis; if you are pregnant or breast feeding. I do not see a warning to ask you doctor if you have liver problems, but I strongly suggest you do. Only you doctor or pharmacist will know the answer to that question. Dated March 15, 2014.
answered 7 months ago
By
missmeech
Question

Is this product gluten-free?

The last answer to a similar question was over two years ago. Just wanted to make sure that this product is safe for my daughter.
asked 2 years, 2 months ago
By
wd1670
 - California
on Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
2 answers
Answers
answer 1
The bottle says nothing about gluten on it. If you are worried, ask your daughter's medical doctor if she could take 25 mg. diphenhydramine hcl before you give it to her. Always take extra precaution if you even suspect anything could harm another person.
answered 9 months ago
By
joydoctor
answer 2
The Equate Allergy Medication 25Mg Capsules Antihistamine is gluten free.
answered 2 years, 2 months ago
By
RQuinones
1 of 2 total pages